Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite dimensional injective operator spaces


Author: Roger R. Smith
Journal: Proc. Amer. Math. Soc. 128 (2000), 3461-3462
MSC (2000): Primary 46L07
DOI: https://doi.org/10.1090/S0002-9939-00-05900-1
Published electronically: June 21, 2000
MathSciNet review: 1777582
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

We show that finite dimensional injective operator spaces are corners $p\mathcal{A} p^{\perp}$ of finite dimensional $C^*$-algebras $\mathcal{A}$.


References [Enhancements On Off] (What's this?)

  • [B] D. P. Blecher, The standard dual of an operator space, Pacific J. Math., 153 (1992), 15-30. MR 93d:47083
  • [E] E. G. Effros, Talk at the annual meeting of the A.M.S., San Antonio, January 1999.
  • [EN] E. G. Effros and P. W. Ng, Manuscript in preparation.
  • [ER1] E. G. Effros and Z.-J. Ruan, $\mathcal{O}\mathcal{L}_p$ spaces, in ``Operator algebras and operator theory (Shanghai, 1997)", Contemp. Math., vol. 228, Amer. Math. Soc., Providence, RI, 1998, pp. 51-77. MR 2000a:46102
  • [ER2] E. G. Effros and Z.-J. Ruan, Dual injective operator spaces, preprint, 1999.
  • [R] Z.-J. Ruan, Injectivity of operator spaces, Trans. A.M.S., 315 (1989), 89-104. MR 91d:46078

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L07

Retrieve articles in all journals with MSC (2000): 46L07


Additional Information

Roger R. Smith
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Email: rsmith@math.tamu.edu

DOI: https://doi.org/10.1090/S0002-9939-00-05900-1
Received by editor(s): June 15, 1999
Published electronically: June 21, 2000
Additional Notes: This research was partially supported by a grant from the National Science Foundation.
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society